# SDR 0003785520

- Difficulty date: October 8, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- Aircraft time: 46,743 hours, 19,778 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Circuit Breaker
- Part number: 675231120
- Condition: Tripped
- Location: Recirc Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R RECIR FAN EICAS MESSAGE AND RECIRCULATION FAN INOPERATIVE LIGHT ILLUMINATED WITH SWITCH POSITIONED ON.  MAINTENANCE FOUND FIRE DAMAGE TO THE FAN WIRE HARNESS, INSULATION BLANKETS, FAN ELECTRICAL PLUG, AND LOWER FAN BRACKET.  REPAIRED FAN WIRE HARNESS.  REPLACED RECIRCULATION FAN, BLANKETS, AND ELECTRICAL PLUG.  ALSO REPLACED RIGHT RECIRCULATION FAN CIRCUIT BREAKER AND RELAY.  OPERATIONAL CHECK OK.
